# SDR COMA0660599

- Difficulty date: November 2, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 19,099 hours, 17,493 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5502- DURING CAT 2 APPROACH BETWEEN 500' AND 200' AGL RECEIVED AUTOPILOT TRIM RWD CAUTION MESSAGE.  A/C LANDED IN BGR WITHOUT INCIDENT.  DEFERRED AUTOPILOT PER MEL 22-10-01.
